# SDR ABXA010236

- Difficulty date: May 16, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,302 hours, 22,641 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 2763608
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE RETRACT POSITION.  THE JET PUMP WOULD NOT TURN OFF AND AUTO PRESSURIZATION CONTROL WOULD NOT WORK.  MAINTENANCE INSPECTED AND REPLACED THE ANTI-RETRACTION SWIVEL PIN ON THE GROUND SHIFT MECHANISM.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
